# SDR ASAA2025072960011

- Difficulty date: July 29, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 7,978 hours, 2,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A156732
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB OF E&E BAY DOOR SURROUND STRUCTURE HAS DAMAGED FASTENER HOLES AND 1 EA DENT. GROUNDED - YES. REPAIRED PER EA M9-53EA-29111 REVISION 03.
